The nonuniqueness of the tangent cones at infinity of Ricci-flat manifolds

Research output: Contribution to journalArticle

Abstract

Colding and Minicozzi established the uniqueness of the tangent cones at infinity of Ricci-flat manifolds with Euclidean volume growth where at least one tangent cone at infinity has a smooth cross section. In this paper, we raise an example of a Ricci-flat manifold implying that the assumption for the volume growth in the above result is essential. More precisely, we construct a complete Ricci-flat manifold of dimension 4 with non-Euclidean volume growth that has infinitely many tangent cones at infinity where one of them has a smooth cross section.

Original languageEnglish
Pages (from-to)2683-2723
Number of pages41
JournalGeometry and Topology
Volume21
Issue number5
DOIs
Publication statusPublished - 2017 Aug 15

Fingerprint

Volume Growth
Flat Manifold
Tangent Cone
Nonuniqueness
Infinity
Cross section
Euclidean
Uniqueness

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

The nonuniqueness of the tangent cones at infinity of Ricci-flat manifolds. / Hattori, Kota.

In: Geometry and Topology, Vol. 21, No. 5, 15.08.2017, p. 2683-2723.

Research output: Contribution to journalArticle

@article{992a8fb90cf84f0e8b9ea4303f7e5648,
title = "The nonuniqueness of the tangent cones at infinity of Ricci-flat manifolds",
abstract = "Colding and Minicozzi established the uniqueness of the tangent cones at infinity of Ricci-flat manifolds with Euclidean volume growth where at least one tangent cone at infinity has a smooth cross section. In this paper, we raise an example of a Ricci-flat manifold implying that the assumption for the volume growth in the above result is essential. More precisely, we construct a complete Ricci-flat manifold of dimension 4 with non-Euclidean volume growth that has infinitely many tangent cones at infinity where one of them has a smooth cross section.",
author = "Kota Hattori",
year = "2017",
month = "8",
day = "15",
doi = "10.2140/gt.2017.21.2683",
language = "English",
volume = "21",
pages = "2683--2723",
journal = "Geometry and Topology",
issn = "1465-3060",
publisher = "University of Warwick",
number = "5",

}

TY - JOUR

T1 - The nonuniqueness of the tangent cones at infinity of Ricci-flat manifolds

AU - Hattori, Kota

PY - 2017/8/15

Y1 - 2017/8/15

N2 - Colding and Minicozzi established the uniqueness of the tangent cones at infinity of Ricci-flat manifolds with Euclidean volume growth where at least one tangent cone at infinity has a smooth cross section. In this paper, we raise an example of a Ricci-flat manifold implying that the assumption for the volume growth in the above result is essential. More precisely, we construct a complete Ricci-flat manifold of dimension 4 with non-Euclidean volume growth that has infinitely many tangent cones at infinity where one of them has a smooth cross section.

AB - Colding and Minicozzi established the uniqueness of the tangent cones at infinity of Ricci-flat manifolds with Euclidean volume growth where at least one tangent cone at infinity has a smooth cross section. In this paper, we raise an example of a Ricci-flat manifold implying that the assumption for the volume growth in the above result is essential. More precisely, we construct a complete Ricci-flat manifold of dimension 4 with non-Euclidean volume growth that has infinitely many tangent cones at infinity where one of them has a smooth cross section.

UR - http://www.scopus.com/inward/record.url?scp=85028314837&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85028314837&partnerID=8YFLogxK

U2 - 10.2140/gt.2017.21.2683

DO - 10.2140/gt.2017.21.2683

M3 - Article

VL - 21

SP - 2683

EP - 2723

JO - Geometry and Topology

JF - Geometry and Topology

SN - 1465-3060

IS - 5

ER -